# SDR HEEA061731

- Difficulty date: April 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N31073
- Make and model: Bell 206L-3
- Aircraft serial: 51519
- System (JASC): 3340 · Exterior Lighting
- Part: Power Supply
- Part number: A490ATSDF
- Condition: Failed
- Location: Strobe
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POWER SUPPLY INOPERATIVE.  LOOSE PARTS INSIDE.  UNIT WAS REPAIRED ON 2-11-98.
